Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 26, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Sep 2, 2007, 4:00 PM PDT. It took effect at Sep 3, 2007, 10:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2007, 4:00 PM PDT (23:00 UTC)
- In effect from
- Sep 3, 2007, 10:00 AM PDT
- Expired
- Sep 3, 2007, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 022300 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 400 PM PDT SUN SEP 2 2007 NVZ451-031200- /O.UPG.KLKN.FW.A.0021.070903T1700Z-070904T0300Z/ /O.NEW.KLKN.FW.W.0026.070903T1700Z-070904T0300Z/ /O.NEW.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ HUMBOLDT COUNTY- 400 PM PDT SUN SEP 2 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY...FOR GUSTY WINDS AND LOW HUMIDITIES...FOR PORTIONS OF NORTHWEST NEVADA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY A PACIFIC TROUGH...AND COLD FRONT...WILL APPROACH THE WEST COAST ON MONDAY. AHEAD OF THIS SYSTEM...SOUTHWEST WINDS WILL INCREASE ACROSS NORTHWEST NEVADA. WINDS WILL GUST TO 35 MPH IN THE AFTERNOON AND EARLY EVENING ACROSS THE WESTERN HALF OF ZONE 452...AND TO NEAR 30 MPH EAST. AFTERNOON RELATIVE HUMIDITIES WILL BE AROUND 10 PERCENT. THE FRONT WILL MOVE THROUGH NORTHWEST NEVADA ON TUESDAY... ACCOMPANIED BY GUSTY WINDS...AND POSSIBLY LOW HUMIDITIES NEAR OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-455-457-031200- /O.NEW.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 400 PM PDT SUN SEP 2 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING...FOR MOST OF NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW HUMIDITIES. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A PACIFIC TROUGH...AND COLD FRONT...WILL MOVE THROUGH NORTHWEST NEVADA ON TUESDAY...ACCOMPANIED BY GUSTY WINDS...AND POSSIBLY LOW HUMIDITIES NEAR OR BELOW 15 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS85 KLKN 030925 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 225 AM PDT MON SEP 3 2007 ...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA THROUGH TUESDAY AFTERNOON... .A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH THE WEST COAST DURING LABOR DAY. SOUTHWEST WINDS WILL INCREASE MONDAY AFTERNOON ACROSS HUMBOLDT COUNTY...AND THEN THE REMAINDER OF NORTHERN AND CENTRAL NEVADA ON TUESDAY AS THE SYSTEM PUSHES ONSHORE. NVZ451-040100- /O.CON.KLKN.FW.W.0026.070903T1700Z-070904T0300Z/ /O.CON.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ HUMBOLDT COUNTY- 225 AM PDT MON SEP 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE RED FLAG WARNING AND THE FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ACROSS NORTHWEST NEVADA DURING MONDAY AFTERNOON...WITH GUST TO AROUND 35 MPH MAINLY ACROSS THE WESTERN HALF OF HUMBOLDT COUNTY. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO BE AROUND 5 PERCENT. WINDS ARE EXPECTED TO SHIFT INTO THE WEST ON TUESDAY AND BECOME GUSTY IN THE AFTERNOON AS THE COLD FRONT PUSHES THROUGH THE AREA. ALTHOUGH RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE ON TUESDAY...HAZARDOUS FIRE WEATHER CONDITIONS ARE STILL POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-455-457-040100- /O.CON.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 225 AM PDT MON SEP 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS NORTHEAST AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS ARE EXPECTED TO INCREASE ON TUESDAY AHEAD OF A PACIFIC COLD FRONT. WIND GUSTS IN ACCESS OF 30 MPH ARE POSSIBLE DURING TUESDAY AFTERNOON WITH AFTERNOON RELATIVE HUMIDITIES AROUND 15 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KLKN 032341 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 441 PM PDT MON SEP 3 2007 ...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA THROUGH TUESDAY AFTERNOON... .A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH NEVADA FROM THE WEST TONIGHT...AND MOVE THROUGH THE STATE ON TUESDAY. GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE FRONT THIS EVENING...AND PICK UP AGAIN TUESDAY AS THE FRONT MOVES THROUGH. RELATIVE HUMIDITIES WILL FALL TO NEAR 15 PERCENT ON TUESDAY. NVZ451-040745- /O.UPG.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ /O.NEW.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/ /O.CON.KLKN.FW.W.0026.000000T0000Z-070904T0300Z/ HUMBOLDT COUNTY- 441 PM PDT MON SEP 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ZONE 451 FOR GUSTY WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY FOR NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY FOR NORTHWEST NEVADA. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR NORTHWEST NEVADA. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY SOUTHWEST WINDS ACROSS THE WESTERN HALF OF ZONE 451 WILL CONTINUE TO GUST BETWEEN 30 AND 40 MPH THROUGH EARLY EVENING...WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT. WINDS WILL BEGIN TO DIMINISH...AND RELATIVE HUMIDITIES RISE...BY 8 PM PDT THIS EVENING. WINDS WILL PICK UP AGAIN TUESDAY MORNING...OUT OF THE WEST... GUSTING TO 35 MPH THROUGH THE DAY...WTIH RELATIVE HUMIDITIES BETWEEN 12 AND 17 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-040745- /O.UPG.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/ /O.NEW.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 441 PM PDT MON SEP 3 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY FOR MUCH OF NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY....FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES WINDS WILL PICK UP TUESDAY MORNING...OUT OF THE SOUTHWEST... GUSTING TO BETWEEN 30 AND 40 MPH THROUGH THE DAY...WITH RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 040245 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 745 PM PDT MON SEP 3 2007 ...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA THROUGH TUESDAY AFTERNOON... .A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH NEVADA FROM THE WEST TONIGHT...AND MOVE THROUGH THE STATE ON TUESDAY. GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE FRONT THIS EVENING...AND PICK UP AGAIN TUESDAY AS THE FRONT MOVES THROUGH. RELATIVE HUMIDITIES WILL FALL TO NEAR 15 PERCENT ON TUESDAY. NVZ451-041300- /O.EXP.KLKN.FW.W.0026.000000T0000Z-070904T0300Z/ /O.CON.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/ HUMBOLDT COUNTY- 745 PM PDT MON SEP 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. THIS EXPIRED RED FLAG WARNING WAS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY GUSTY SOUTHWEST WINDS HAVE DIMINISHED ACROSS MOST OF HUMBOLDT COUNTY THIS EVENING...THEREFORE...THE RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL GUST LOCALLY TO AROUND 30 MPH ACROSS EXTREME NORTHWEST HUMBOLDT COUNTY UNTIL MIDNIGHT. OTHERWISE...WINDS WILL PICK UP AGAIN TUESDAY MORNING AND GUST TO AROUND 35 MPH THROUGH THE DAY...WITH RELATIVE HUMIDITIES BETWEEN 12 AND 17 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-041300- /O.CON.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 745 PM PDT MON SEP 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES WINDS WILL PICK UP TUESDAY MORNING...OUT OF THE SOUTHWEST... GUSTING TO BETWEEN 30 AND 40 MPH THROUGH THE DAY...WITH RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 2, 3:58 PM PDT, 2 minutes earlier.
Area forecast discussion, Sep 2, 3:58 PM PDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 358 PM PDT SUN SEP 2 2007 .SYNOPSIS...WARM WEATHER WILL CONTINUE THROUGH TUESDAY. A COLD FRONT WEDNESDAY WILL BRING THE CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY...WITH COOLER TEMPERATURES THROUGH THE REMAINDER OF THE WEEK. && .SHORT TERM...TONIGHT THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND EXTREME EASTERN NEVADA WILL DISSIPATE EARLY EVENING. ISOLATED DRY THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON...MAINLY IN WHITE PINE...AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. WINDS WILL BECOME BREEZY NORTHWEST ON MONDAY AS A PACIFIC TROF APPROACHES THE FORECAST AREA. THE MODELS AGREE ON THE FRONT MOVING THRU THE NORTHWEST HALF OF THE FCST AREA TUESDAY...AND THE SOUTHEAST HAVE TUESDAY NIGHT...WITH THE 500MB TROF MOVING THRU THE FOLLOWING DAY. UPPER SUPPORT WILL BE PROVIDED BY AN 80 KT JET SKIRTING THE NORTH. LOCALLY HEAVY RAIN WILL BE POSSIBLE TUESDAY AFTERNOON AND NIGHT NORTH. WINDS WILL BE BREEZY ACROSS THE AREA DURING THE DAY AND EARLY EVENING. THE MODELS AGREE MODERATELY WELL ON THE TIMING OF THE TROUGH AND FRONT...WITH THE EC A TOUCH FASTER THAN THE GFS AND NAM. REA .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. TROUGH MOVES THROUGH NORTHERN NEVADA LATE TUESDAY...RESULTING IN A DROP OF 7-10 DEGREES FOR WEDNESDAY AND WEDNESDAY NIGHT OFF TUESDAYS MAX AND MIN TEMPS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS NORTHERN NEVADA WITH THE TROUGH PASSAGE. WHILE MODELS ARE NOT IN GREAT AGREEMENT...LOOKS LIKE NORTH-CENTRAL TO NORTHEASTERN ELKO COUNTY WILL GET THE HEAVIER PRECIPITATION. WEAK FLOW ALOFT ACROSS THE REGION IN THE WAKE OF THE EXITING TROUGH LATE NEXT WEEK. MODELS PICKING UP ON MOISTURE AND INSTABILITY MOVING IN FROM THE SOUTH FOR THE THREAT OF SHOWERS AND THUNDERSTORMS OVER EAST-CENTRAL NEVADA FRIDAY ON THROUGH THE WEEKEND. ROOD && .AVIATION...MOISTURE AND INSTABILITY ACROSS EASTERN AND CENTRAL NEVADA WILL CONTINUE TO TRIGGER SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SIMILAR PATTERN SETS UP MONDAY...HOWEVER NOT EXPECTING QUITE AS MUCH THUNDERSTORM ACTIVITY AS WE HAVE TODAY. ROOD && .FIRE WEATHER...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND EASTERN NEVADA WILL DISSIPATE THIS EVENING. A COLD FRONT WILL APPROACH THE STATE FROM THE WEST ON MONDAY...BRINGING GUSTY WINDS TO NORTHWEST NEVADA...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT. ISOLATED DRY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CENTRAL HIGHLANDS ON MONDAY AFTERNOON. THE FRONT WILL MOVE THROUGH THE STATE TUESDAY AND TUESDAY NIGHT...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN POSSIBLE NORTH. WINDS WILL BE GUSTY TUESDAY ACROSS THE STATE WITH HUMIDITIES POSSIBLY BELOW 15 PERCENT IN SOME AREAS. WEDNESDAY WILL SEE COOLER TEMPERATURES WITH ISOLATED SHOWERS NORTHEAST. REA && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WX ZONE 451. FIRE WEATHER WATCH FOR TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONES 451... 452...454...455...AND 457.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 4:00 PM PDT | Fire Weather Watch | LKN | 25 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.